The browser you are using is not supported by this website. All versions of Internet Explorer are no longer supported, either by us or Microsoft (read more here: https://www.microsoft.com/en-us/microsoft-365/windows/end-of-ie-support).

Please use a modern browser to fully experience our website, such as the newest versions of Edge, Chrome, Firefox or Safari etc.

Uncertainty aversion in a simple insurance model

Publishing year

1998

Language

English

Pages

16-27

Publication/Series

Finnish Economic Papers

Volume

12

Document type

Journal article

Topic

  • Economics

Status

Published